# SDR DHL2006807536

- Difficulty date: November 9, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rt Elevator
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV LWR SKIN OIL CANNING (STA XE 205.687 - 215.312) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 55-4-1 FIG 1.  REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PANEL PLATING: PLATING AND FINGER DOUBLER BOTH FROM AL2024 T3 0.016" IAW SRM 55-4-1 FIG 1 SHEET 1-2 ITEM "E", "F". BONDED BOTH PARTS WITH  HYSOL IAW SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PANEL PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21. REFER TO NR 071064 FOR BALANCING
